MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SINCE 4+ L; KNEE FEMORAL CEMENTED COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SINCE 4+ L; KNEE FEMORAL CEMENTED COMPONENT
Model Number 02.12.0024L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 month after the primary, the patient came in reporting pain due to aseptic loosening and the cause is unknown.The surgeon revised all components and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 30 december 2022: lot 179599: (b)(4) items manufactured and released on 16-apr-2018.Expiration date: 2023-04-05.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Additional device involved batch review performed on 30 december 2022: gmk-sphere 02.07.1204l tibial tray fixed cemented size 4 (k090988) lot 179500: (b)(4) items manufactured and released on 11-apr-2018.Expiration date: 2023-04-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.
 
Additional Manufacturer Narrative
Information changed in this fu 1: in the initial report it was inserte the data of implantation (section d6a) (b)(6) 2022.The data has been corrected in (b)(6) 2018.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SINCE 4+ L
Common Device Name
KNEE FEMORAL CEMENTED COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16157352
Report Number3005180920-2022-01010
Device Sequence Number6958818
Product Code JWH
UDI-Device Identifier07630030862397
UDI-Public07630030862397
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/05/2023
Device Model Number02.12.0024L
Device Catalogue Number02.12.0024L
Device Lot Number179599
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/13/2023
Supplement Report FDA Received Date02/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale